Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking gabapentin-morphine sul-fioricet-flexeril-tramadol-clonazapam. Decided to stop. Withdrawal symptoms?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
my wife has been taking prescription med for years now. the recent ones gabapentin-morphine sul-fioricet-flexeril-tramadol-clonazapam. about 3 weeks ago she decided to stop taking all of them, after 1 day or so she was showing signs of paranoia. after a week she was paraniod , dillusional, hearing voices , and ultimately violent and hospitalized forcefully. having never seen anything like this , my question is : are these withdrawal symptoms from the drugs listed, 2:if so how long will they last( its been three wks now and shes made progress, but still hearing voices etc. 3: will she fully recover
Posted Tue, 15 Oct 2013 in General Health
Answered by Dr. Srikanth Reddy 2 hours later
Brief Answer:

Detailed Answer:

Thanks for using health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

However I would require a couple of more details to help you in answering your query in a better justified way.

1. For what reason was she on these meds before
2. Did she have any past psychiatric history
3. Does she have any family history?

Hope to hear from you at your earliest convenience.

Regards and wish you good health,

Dr. Srikanth Reddy MD

Neuro-Psychiatrist and Sexologist
Above answer was peer-reviewed by
Follow-up: Taking gabapentin-morphine sul-fioricet-flexeril-tramadol-clonazapam. Decided to stop. Withdrawal symptoms? 14 hours later
1: she was on meds for back pain , bipolar dis. , blood pressure . 2: she has no psychiatric history. 3: no family history that im aware of ( weve been together 16 yrs now ).
Answered by Dr. Srikanth Reddy 55 minutes later
Brief Answer:
Seems to be protracted delirium

Detailed Answer:
Thanks for the add on details
Yes, they seem to the withdrawal symptoms of the medications that she was on and this seems to be a protracted delirium.
Normally it doesn't take this long and she should have recovered by now.
She should be on antipsychotics preferable on risperidone or olanzapine by now.
Yes, she will fully recover even though it is taking time.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor